# SDR AALA201807064003

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 100,973 hours, 16,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Condition: Faulty
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BETWEEN 16000 AND 24000 FEET HAD A HARD TIME REGULATING CABIN TEMPERATURE. ONE PACK HAD ALREADY BEEN PUT ON MEL,  EMERGENCY WAS DELCARED AND AIRCRAFT RETURNED TO BLOCK. AIRCRAFT LANDED WITHOUT INCIDENT. NO OVERWEIGHT LANDING. CHANGED EQUIPMENT AND REDEPARTED. REPLACED FLOW CONTROL CARD PER AMM 21-51-09PB401.  AIRCRAFT WAS GROUNDED.
